# SDR 2007FA0000592

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Aircraft: N5436T
- Make and model: Cessna 172E
- Aircraft serial: 17251336
- Aircraft time: 845 hours
- Engine: Cont O300D
- Engine time: 4,430 hours
- Propeller: Mcauly 1C172EM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10203
- Part serial: 3949
- Condition: Separated
- Location: Nr 5
- Part time: 850 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

CYLINDER BARREL SEPARATED APPROXIMATELY 2 NR ABOVE THE CYLINDER BASE FLANGE.
